# SDR 2005UALA01351

- Difficulty date: November 28, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 38,186 hours, 28,218 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE DISCOVERED NEXT TO RIVET AT STA 727B ON FRAME WEB AT RBL 3.5. REMOVED DAMAGE.FABRICATED REPAIR PART PER SRM 53-00-07 FIG 201.HEAT TREATED, ALODINED & PRIMED REPAIR PARTS. INSTALLED NESTED ANGLE REPAIR PER SRM 53-00- 07 FIG 201.
